Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 79, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Jun 8, 2008, 7:29 PM CDT for Roger Mills County, Oklahoma. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2008, 7:29 PM CDT (00:29 UTC)
- Expired
- Jun 8, 2008, 8:00 PM CDT
- In force
- 31 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Roger Mills County, OK
The radar
The Altus AFB radar (KFDR), 146 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 7:35 PM CDT | HAIL 1.75 | 2 N Dempsey, OK | |
| Jun 8, 7:45 PM CDT | TSTM WND DMG | 3 N Cheyenne, OK | POWER LINES AND LARGE TREES DOWN NEAR JUNCTION OF US 283 AND SH 33. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 2:37 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4290 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOUN 090029
TOROUN
OKC129-090100-
/O.NEW.KOUN.TO.W.0079.080609T0029Z-080609T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
729 PM CDT SUN JUN 8 2008
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN ROGER MILLS COUNTY IN WESTERN OKLAHOMA...
* UNTIL 800 PM CDT
* AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 15 MILES
SOUTHWEST OF CHEYENNE...MOVING EAST AT 24 MPH.
* LOCATIONS IN THE WARNING INCLUDE BERLIN...CHEYENNE AND DEMPSEY.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
LAT...LON 3569 9961 3549 9957 3548 9958 3543 9958
3542 9991 3553 9997
TIME...MOT...LOC 0029Z 256DEG 20KT 3550 9987
$$2 follow-up statements
000
WWUS54 KOUN 090042
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
742 PM CDT SUN JUN 8 2008
OKC129-090100-
/O.CON.KOUN.TO.W.0079.000000T0000Z-080609T0100Z/
ROGER MILLS OK-
742 PM CDT SUN JUN 8 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHERN
ROGER MILLS COUNTY...
AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO THE MOST
DANGEROUS PORTION OF THIS STORM WAS LOCATED NEAR DEMPSEY...OR ABOUT
12 MILES SOUTHWEST OF CHEYENNE...MOVING EAST-NORTHEAST AT 26 MPH.
* LOCATIONS IN THE WARNING INCLUDE BERLIN...CHEYENNE AND DEMPSEY.
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
LAT...LON 3569 9961 3550 9957 3548 9958 3543 9958
3543 9988 3550 9994
TIME...MOT...LOC 0042Z 251DEG 22KT 3550 9979
$$000
WWUS54 KOUN 090055
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
755 PM CDT SUN JUN 8 2008
OKC129-090100-
/O.CON.KOUN.TO.W.0079.000000T0000Z-080609T0100Z/
ROGER MILLS OK-
755 PM CDT SUN JUN 8 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHERN
ROGER MILLS COUNTY...
AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
DANGEROUS PORTION OF THE STORM WAS LOCATED 10 MILES SOUTH OF
CHEYENNE...MOVING EAST AT 23 MPH.
* LOCATIONS IN THE WARNING INCLUDE BERLIN.
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER...WHICH WILL AFFECT
THE CHEYENNE AREA.
LAT...LON 3551 9982 3563 9960 3551 9957 3550 9958
3549 9958 3543 9958 3543 9976
TIME...MOT...LOC 0055Z 263DEG 20KT 3548 9971
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 8, 2:19 PM CDT, 5 hours 10 minutes earlier.
Area forecast discussion, Jun 8, 2:19 PM CDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
219 PM CDT SUN JUN 8 2008
.DISCUSSION...
FRONT IS SLOWLY MOVING THROUGH NORTHWEST OKLAHOMA IN REGIONS WHERE
LAPSE RATES ARE MORE SUPPORTIVE FOR THUNDERSTORMS THAN FARTHER
EAST. STORMS WILL LIKELY FORM THIS AFTERNOON ALONG THE FRONT BUT
THROUGH THE EVENING THE EVOLUTION TO A VERY HEAVY RAIN PRODUCING
MCS IS EXPECTED. THE FLASH FLOOD WATCH REMAINS EFFECTIVE FOR
NORTHWEST AND NORTH CENTRAL OKLAHOMA. FLOODING RAINS ARE LIKELY IN
THE NORTH CENTRAL CONSIDERING THE WET CONDITIONS THERE.
THE FRONT WILL SLOWLY MOVE THROUGH OKLAHOMA MONDAY WITH SHOWERS
THEN CLOUDS IN THE AFTERMATH OF THE MCS. FURTHER SHOWERS AND
THUNDERSTORMS ARE LIKELY ACROSS CENTRAL AND SOUTHERN OKLAHOMA
ALONG THE BOUNDARY. ONCE THE UPPER TROUGH CLEARS AND AFTER A FEW
HOT AND HUMID DAYS MID-WEEK...ANOTHER SIMILAR SYSTEM IS EXPECTED
LATE WEDNESDAY OR THURSDAY. ANOTHER MCS EVENT COULD BE SHAPING UP
FOR EARLY FRIDAY MORNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 66 76 59 87 / 60 70 20 0
HOBART OK 65 78 59 89 / 60 50 10 0
WICHITA FALLS TX 71 81 64 90 / 40 60 30 10
GAGE OK 56 80 56 91 / 70 30 0 10
PONCA CITY OK 64 78 57 87 / 80 50 10 0
DURANT OK 73 84 67 88 / 20 60 50 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
MORNING FOR OKZ004>015.
TX...NONE.
&&
99/99Hazardous weather outlook, Jun 8, 11:45 AM CDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT SUN JUN 8 2008
OKZ004>048-050>052-TXZ083>090-091300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT SUN JUN 8 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH
TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS ALONG AND NORTHWEST OF A LINE FROM
STILLWATER TO OKLAHOMA CITY TO LAWTON AND VERNON...TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM MID
AFTERNOON INTO THE OVERNIGHT HOURS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.
DISCUSSION...
A STORM SYSTEM OVER THE NORTHERN AND CENTRAL ROCKIES WILL MOVE EAST
TODAY AND THEN ACROSS THE PLAINS LATE TONIGHT AND MONDAY.
MEANWHILE...A COLD FRONT WILL PUSH SLOWLY SOUTHEAST ACROSS NORTHWEST
OKLAHOMA THIS AFTERNOON. MODERATE INSTABILITY WILL DEVELOP AHEAD OF
THE FRONT BY MID AFTERNOON AS TEMPERATURES WARM INTO THE UPPER 80S
TO LOWER 90S. DEEP LAYER SHEAR WILL SUPPORT SUPERCELL
THUNDERSTORMS...AND STORMS THAT FORM INITIALLY WILL BE CAPABLE OF
PRODUCING LARGE HAIL...DAMAGING WINDS AND MAYBE TORNADOES.
THUNDERSTORMS MAY QUICKLY TRANSITION INTO A LINE OF STORMS WHICH
WILL REDUCE THE THREAT OF TORNADOES. BY LATE AFTERNOON OR EARLY
EVENING THUNDERSTORMS WILL BECOME MORE NUMEROUS AND EVENTUALLY
DEVELOP INTO AT LEAST ONE COMPLEX OF THUNDERSTORMS. STORMS
PRODUCING HEAVY RAINFALL MAY PERSIST OVER LOCAL AREAS FOR PROLONGED
PERIODS OF TIME CREATING THE POTENTIAL OF FLASH FLOODING ACROSS
MAINLY NORTHERN OKLAHOMA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY JUN 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
STRONG GUSTY SOUTH WINDS...WITH GUSTS TO 40 MPH AT TIMES...
WILL MAKE TRAVEL MORE DIFFICULT ON EAST AND WEST ROADS. THE
STRONGER WIND GUSTS ARE EXPECTED OVER WESTERN AND PARTS OF
CENTRAL OKLAHOMA AND WILL GRADUALLY DIMINISH DURING THE
MID TO LATE AFTERNOON.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL STILL BE OCCURRING ACROSS
THE AREA ON MONDAY AND PERSIST THROUGH MONDAY NIGHT AS THE COLD
FRONT MOVES SLOWLY SOUTHEAST THROUGH OKLAHOMA AND NORTH TEXAS. THE
SLIGHT RISK OF SEVERE THUNDERSTORMS WILL STILL EXIST ON MONDAY AND
MONDAY NIGHT...MAINLY SOUTH AND EAST OF A STILLWATER TO OKLAHOMA CITY
TO VERNON...TEXAS LINE. AFTER A DRY DAY ON TUESDAY... STORM CHANCES
RETURN ON WEDNESDAY AND CONTINUE THROUGH THURSDAY NIGHT.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY.In the hours before
Special weather statement, Jun 8, 5:49 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 549 PM CDT SUN JUN 8 2008 OKZ014-082315- ROGER MILLS OK- 549 PM CDT SUN JUN 8 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ROGER MILLS COUNTY. A SEVERE THUNDERSTORM WAS LOCATED 26 MILES SOUTHWEST OF DURHAM AT 549 PM CDT...MOVING NORTHEAST AT 35 MPH. PEOPLE IN ROGER MILLS COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. WR
Local storm report, Jun 8, 6:06 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
606 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL SHATTUCK 36.28N 99.88W
06/08/2008 E1.00 INCH ELLIS OK EMERGENCY MNGR
&&
TAYLORLocal storm report, Jun 8, 6:18 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
618 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 4 W MUTUAL 36.23N 99.24W
06/08/2008 E2.00 INCH WOODWARD OK PUBLIC
&&
TAYLORLocal storm report, Jun 8, 6:29 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
629 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL CHEROKEE 36.75N 98.35W
06/08/2008 E0.75 INCH ALFALFA OK LAW ENFORCEMENT
TIME ESTIMATED.
&&
TAYLORLocal storm report, Jun 8, 6:34 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
634 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST 6 SE MUTUAL 36.17N 99.09W
06/08/2008 M60 MPH WOODWARD OK MESONET
&&
TAYLORLocal storm report, Jun 8, 6:43 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST 6 SE MUTUAL 36.17N 99.09W
06/08/2008 M72 MPH WOODWARD OK MESONET
&&
TAYLORThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:08 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 52 min |
| Jun 8, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 48 min |
| Jun 8, 7:21 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major, Woods | 24 min |
| Jun 8, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 50 min |
| Jun 8, 7:50 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 55 min |
| Jun 8, 8:01 PM CDT | Tornado Warning | OUN | Beckham, Roger Mills | 29 min |
| Jun 8, 8:09 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 36 min |
| Jun 8, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 33 min |
| Jun 8, 8:32 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 43 min |
| Jun 8, 8:39 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 36 min |
| Jun 8, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 33 min |
| Jun 8, 8:54 PM CDT | Tornado Warning | OUN | Custer, Roger Mills | 36 min |
| Jun 8, 8:59 PM CDT | Flash Flood Warning | OUN | Custer, Dewey, Roger Mills | 3 hr |
| Jun 8, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 44 min |
| Jun 8, 9:31 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 29 min |
| Jun 8, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 35 min |
| Jun 8, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 47 min |
| Jun 8, 10:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 33 min |
| Jun 8, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills | 49 min |
| Jun 8, 11:02 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 43 min |
| Jun 8, 11:05 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 40 min |
| Jun 8, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 38 min |
| Jun 8, 11:21 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 39 min |
| Jun 8, 11:44 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 31 min |
| Jun 8, 11:48 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 40 min |
| Jun 8, 11:53 PM CDT | Flash Flood Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 4 hr |
| Jun 9, 12:03 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Ellis, Roger Mills | 42 min |
| Jun 9, 12:40 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 50 min |
| Jun 9, 1:03 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 42 min |
| Jun 9, 1:17 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 43 min |
| Jun 9, 1:26 AM CDT | Flash Flood Warning | OUN | Garfield, Major | 6 hr |
| Jun 9, 1:49 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Kingfisher, Washita | 56 min |
| Jun 9, 2:02 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major | 43 min |
| Jun 9, 2:31 AM CDT | Tornado Warning | OUN | Canadian | 29 min |
| Jun 9, 2:41 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, Kingfisher, Logan, Oklahoma | 49 min |
| Jun 9, 2:51 AM CDT | Flash Flood Warning | OUN | Garfield, Noble | 6 hr |
| Jun 9, 3:26 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 49 min |
| Jun 9, 4:01 AM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| Jun 9, 4:12 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 48 min |
| Jun 9, 5:50 AM CDT | Areal Flood Advisory | OUN | Pottawatomie, Seminole | 115 min |
| Jun 9, 7:27 AM CDT | River Flood Warning | OUN | Blaine, Canadian | 25 hr |
| Jun 9, 7:33 AM CDT | River Flood Warning | OUN | Custer, Roger Mills | 13 hr |
| Jun 9, 8:01 AM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Seminole | 119 min |
| Jun 9, 8:26 AM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady | 3 hr |
| Jun 9, 8:38 AM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 44 hr |
| Jun 9, 8:52 AM CDT | Areal Flood Warning | OUN | Garfield, Major, Noble | 6 hr |
| Jun 9, 9:08 AM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| Jun 9, 9:20 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 19 hr |
| Jun 9, 9:57 AM CDT | Areal Flood Advisory | OUN | Pontotoc, Pottawatomie, Seminole | 3 hr |
| Jun 9, 10:58 AM CDT | River Flood Warning | OUN | Blaine, Kingfisher, Major | 14 hr |
| Jun 9, 11:27 AM CDT | Areal Flood Advisory | OUN | Garvin, McClain, Murray | 3 hr |
| Jun 9, 11:47 AM CDT | Areal Flood Warning | OUN | Coal, Hughes, Pontotoc, Pottawatomie, Seminole | 6 hr |
| Jun 9, 12:36 PM CDT | Areal Flood Warning | OUN | Atoka, Carter, Garvin, Johnston, Murray | 6 hr |
| Jun 9, 12:50 PM CDT | River Flood Warning | OUN | Oklahoma | 8 hr |
| Jun 9, 2:04 PM CDT | River Flood Warning | OUN | Hughes, Seminole | 7 hr |
| Jun 9, 2:06 PM CDT | River Flood Warning | OUN | Custer, Washita | 14 hr |
| Jun 9, 5:16 PM CDT | Areal Flood Warning | OUN | Coal, Hughes, Pontotoc, Pottawatomie, Seminole | 4 hr |
Nearby
Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.